# SDR DALA1029705636

- Difficulty date: October 26, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 45,542 hours, 16,276 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 LOWER GATE HAS CORROSION AS MARKED.  REPLACED R2 LOWER GATE IAW SRM 51-40-02 AND MM 52-11-38.  ORIGINAL THICKNESS CORRODED OUT OF LIMITS.  REQUIRED INSPECTION COMPLETED BY MAE QC15 SAN 461826.
